Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Burning sensation, discomfort and feeling of frequent urination. Pale vagina. Had yeast infection in the past. What could this be?

I am having burning sensation, discomfort and feeling of frequent urinationation. My vagina changed color from pink to pale white. It's been like this for a month. I had this problem before and yeast infection medicine worked. I don't want to use it now because my paps result came negative to yeast infection and other infections. I also don't have other yeast infection symptoms. I also feels better when I take yogurt. I really don't know what happen to me. Can you please help? Thanks!!
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Based on your description, you are most probably having a vaginal infection.
It could be fungal ( yeast ) or bacterial or other infections.
Do not take any medication without consulting a doctor and having a swab to confirm the infection.
Yoghurt contains probiotics which boost the local vaginal flora.
Have your blood sugars tested.
Take care.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor